# SDR CALA2018011400195

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 75,389 hours, 19,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: R4 Girt Bar
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE LIGHT FLICKERED DURING DESCENT.  CLEANED THE GIRT BAR SENSORS.  OPS CHECKED GOOD.
